# SDR UIEA2019070804699

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS-1 EA HOLE FOUND CRACK AT BS 2598 FRAME FWD INNER CHORD FRAME SUPPORT.( FUS-STA 2598 RT UPPER CUTOUT FWD INNER SUPPORT FRAME 1 EA FASTENER CRACK AREA REPAIRED IAW RI-53-00-13619 REV A.  )
